# SDR 08FDEA03683

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD END; FOLLOW UP GUIDE FITTING IS CRACKED.  REMOVED & INSTALLED FITTING IAW SRM 51-40-30.   LOCATED & DRILLED IAW SRM 51-40-40.  PAINTED IAW SRM 51-23-10.
